A Voronovskaya Type Theorem for Poisson-Cauchy Type singular operators
In this article we continue with the study of approximation properties of smooth Poisson-Cauchy Type singular integral operators over the real line. We produce Voronovskaya Type results and give some quantitative results regarding the rate of convergence of these singular integral operators. © 2010 Elsevier Inc. All rights reserved.
Journal of Mathematical Analysis and Applications
Anastassiou, G., & Mezei, R. (2010). A Voronovskaya Type Theorem for Poisson-Cauchy Type singular operators. Journal of Mathematical Analysis and Applications, 366 (2), 525-529. https://doi.org/10.1016/j.jmaa.2010.01.015